MAUDE Adverse Event Report: ABBOTT VASCULAR OMNILINK ELITE; PERIPHERAL STENT DELIVERY SYSTEM

ABBOTT VASCULAR OMNILINK ELITE; PERIPHERAL STENT DELIVERY SYSTEM
Catalog Number 1012632-29
Medical Device Problem Codes Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2019001.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no indication of a lot specific product issue.Based on the information provided, the reported difficulties appear to be due to case circumstances.The failure to advance and stent dislodgement/loose stent were due to interactions with the anatomy.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a stenosis in the tortuous common iliac artery.The 9x29 mm omnilink elite stent was advanced but the stent moved and was likely to dislodge due to resistance with the anatomy so it was carefully removed.Next, a 7x29 mm omnilink elite stent was attempted but failed to cross due to the anatomy.The stent delivery system was removed.An unspecified self expanding stent was used to complete the procedure.There were no reported adverse patient effects and there was no reported clinically significant delay in the procedure.No additional information was provided.

Brand Name
OMNILINK ELITE
Common Device Name
PERIPHERAL STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9578451
Report Number2024168-2020-00570
Device Sequence Number3042828
Product Code NIO
UDI-Device Identifier08717648178542
UDI-Public08717648178542
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Catalogue Number1012632-29
Device Lot Number7011941
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2019
Initial Report FDA Received Date01/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1